michael2000HUN 20 apr om 4:52vm
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
1-7 van 7 reacties weergegeven
< >
MorningLightMountain 20 apr om 4:58vm 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 20 apr om 5:27vm 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 20 apr om 6:08vm 
That didnt work eithei
[KL] Master Dan [StormCats] 20 apr om 6:26vm 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
Laatst bewerkt door [KL] Master Dan [StormCats]; 20 apr om 6:26vm
michael2000HUN 20 apr om 10:31vm 
i could not find my problem from them :(
Morris Traveller 20 apr om 12:20nm 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 20 apr om 2:17nm 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
1-7 van 7 reacties weergegeven
< >
Per pagina: 15 30 50
Geplaatst op: 20 apr om 4:52vm
Aantal berichten: 7